# SDR UVVR2016020900036

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N779CS
- Make and model: Rkwell NA26565
- Aircraft serial: 46529
- Aircraft time: 11,424 hours, 7,398 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PF24390615BCES62
- Part serial: MX42503
- Condition: Failed
- Location: Hyd System
- Part time: 651 hours, 408 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING ROLLOUT THE PILOT REPORTED THAT THE BRAKES HAD FAILED.  EMERGENCY BRAKING WAS SELECTED AND BRAKING POWER WAS RESTORED.  POST LANDING OPS CHECK OF THE NR 1 HYDRAULIC PUMP REVEALED THAT THE PUMP MOTOR WAS SPINNING BUT THE PUMP WOULD NOT PRODUCE ANY PRESSURE.  WHEN NR 2 PUMP WAS SELECTED ON THE PRESSURE WAS RESTORED AND THE BRAKES WORKED NORMALLY.
